# SDR FDEA202408181148

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 11,860 hours, 5,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC268
- Part serial: 057EE11P
- Condition: No Test
- Location: Right
- Part time: 5,533 hours, 2,680 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EVAS S/N 057EE11P FAILED BATTERY AND BLOWER  TEST IAW-EO. H-2560-EO324416  I  P2  REMOVED AND REPLACED FO'S EVAS ASSY. PER AMM 25-99-99-4. A/C OK FOR SERVICE.
